# SDR A6WA201542378

- Difficulty date: February 4, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 26,805 hours, 25,945 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 589 FLOOR SUPPORT BEAM LT OTBD CLIP IS CRACKED.
